# SDR AALA20140327001

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 89,609 hours, 14,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02019241004
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH MARKER ARROW DOUBLE SIGN AT FWD RT AISLE ON WALL OF FWD RT GALLEY DAMAGED.  INSTALLED NEW LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
